# SDR SIMA20230611001

- Difficulty date: June 11, 2023
- Submitted: June 11, 2023
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 17,076 hours, 11,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT WON'T ILLUMINATE-C/A-RAR COCKPIT EMERGENCY LIGHT LAMP ASSY IAW E175 AMM 33-50-03. OPERATIONAL TEST GOOD.
